UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite |  | TC[WOS]:15 TC[Scopus]:19 | Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System  
Pointwise convergence for expansions in spherical monogenics Journal article
Acta Mathematica Scientia, 2009,Volume: 29,Issue: 5,Page: 1241-1250
Authors:  Fei M.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
30g35  42b05  Generalization Of Fueter's Theorem  Generalized Cauchy-riemann Operator  Pointwise Convergence Of Fourier-laplace Series  Spherical Monogenics  Unit Sphere  
A note on pointwise convergence for expansions in surface harmonics of higher dimensional euclidean spaces Journal article
Taiwanese Journal of Mathematics, 2009,Volume: 13,Issue: 3,Page: 1053-1062
Authors:  Fei M.-G.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/11
Carleson's Theorem  Fourier-laplace Series  Legendre Polynomials  Spherical Harmonics